MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0510 captures the reportable event of carrier failure to retract.
 
Event or Problem Description
It was reported that during a transvaginal mesh procedure using a capio slim device, the needle could not be attached, and the suture thread could not be retracted.A second capio slim device was used to successfully complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: device code a0510 captures the reportable event of carrier failure to retract.Block h11: upon receipt at our quality assurance laboratory, this capio slim device underwent a thorough analysis.Visual inspection of the device did not reveal any anomalies.Upon functional inspection, the monodek and bondek sutures were able to be loaded in the device, and the carrier was able to move in and out.After deploying the carrier, the cage was able to catch both sutures, not having issues with the extension and retraction of the carrier.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available and analysis results, the reported event of "carrier retraction problem" was not confirmed.A conclusion code of no problem detected was assigned to this investigation.This conclusion was selected because it was reported carrier retraction problem, however, after visual and functional inspections in the complaint device it was not possible to identify any evidence of either the alleged issue or any defect on the device since the carrier was able to move in and out; after deploying the carrier, the cage was able to catch both sutures, not having issues with the extension and retraction of the carrier.
 
Event or Problem Description

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22592452
Report Number2124215-2025-48661
Device Sequence Number18430417
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005(17)270610(10)34200498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Device Lot Number0034200498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale